# SDR A6WA200940212

- Difficulty date: March 13, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 13,376 hours, 12,901 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 133218 - ATTACH FITTING CRACKED AT INTERCOSTAL F/S 484.0 RBL 27.0 UNDER FLOOR STRUCTURE.  FITTING REPLACED AT INTERCOSTAL FS 484.0, RBL 27.0 IAW CRJ 200 SRM 51-42-10, 51-42-21.  (K)
